| Model Number |
H7493952838350 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 3.50x38mm promus premier¿ drug-eluting stent was selected for use but was noted to be damaged.The procedure was completed with another of the same device.No patient complications nor adverse conditions were reported.
Additional Manufacturer Narrative
Device evaluated by mfr : promus premier us, mr, 3.5x38mm, stent delivery system (sds) was returned for analysis.A visual examination of the crimped stent found no issues with the crimped stent.There were no signs of damage, stretching or lifting of the stent struts.The stent od (outer diameter) was measured and was within the maximum crimped stent profile measurement indicating that there were no issues with the crimp stent profile.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination found multiple hypotube kinks along the hypotube shaft.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination found no issue with the extrusion.The bi-component bond showed no signs of damage or strain.A visual and tactile examination found no damage to the tip.No other issues were identified during the product analysis.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4). .
Event or Problem Description